# SDR SWAA2016082254934

- Difficulty date: August 18, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 38,276 hours, 22,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT BATTERY PACK FAILED THE TIME TEST.    R & R THE BATTERY PACK IAW AMM.
